Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 76, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 23, 2007, 5:57 PM EDT for Ottawa County, Michigan. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2007, 5:57 PM EDT (21:57 UTC)
- Expired
- Aug 23, 2007, 7:06 PM EDT
- In force
- 69 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
County Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 43 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 4:09 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRR 232158 SVRGRR MIC139-232315- /O.NEW.KGRR.SV.W.0076.070823T2157Z-070823T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 557 PM EDT THU AUG 23 2007 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OTTAWA COUNTY IN SOUTHWEST MICHIGAN * UNTIL 715 PM EDT * AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 20 MILES WEST OF BEECHWOOD TO 30 MILES SOUTH OF BEECHWOOD...AND MOVING NORTHEAST AT 45 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... PINE CREEK AND BEECHWOOD BY 615 PM EDT WEST OLIVE...NOORDELOOS AND NEW HOLLAND BY 620 PM EDT AGNEW...GRAND HAVEN AND SPRING LAKE BY 625 PM EDT EVERGREEN PARK AND SOUTH BLENDON BY 630 PM EDT THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. LAT...LON 4308 8624 4279 8618 4280 8583 4313 8584 $$ 93
2 follow-up statements
000 WWUS53 KGRR 232238 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 636 PM EDT THU AUG 23 2007 MIC139-232315- /O.CON.KGRR.SV.W.0076.000000T0000Z-070823T2315Z/ OTTAWA MI- 636 PM EDT THU AUG 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR OTTAWA COUNTY... AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM JENISON TO COOPERSVILLE...AND MOVING NORTHEAST AT 45 MPH. DAMAGING WINDS TO AROUND 60 MILES AN HOUR ARE EXPECTED FROM THIS LINE OF STORMS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. LAT...LON 4308 8624 4279 8618 4280 8583 4313 8584 $$ DUKE
000 WWUS53 KGRR 232306 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 706 PM EDT THU AUG 23 2007 MIC139-232316- /O.CAN.KGRR.SV.W.0076.000000T0000Z-070823T2315Z/ OTTAWA MI- 706 PM EDT THU AUG 23 2007 ...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 4308 8624 4279 8618 4280 8583 4313 8584 $$ DUKE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:30 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 23, 3:30 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 PM EDT THU AUG 23 2007 LATEST UPDATE...ALL SECTIONS BUT LONG TERM AND AVIATION... .SYNOPSIS...(330 PM EDT THU AUG 23 2007) ROUNDS OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH FRIDAY NIGHT ACROSS THE SOUTHERN GREAT LAKES REGION. A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE AREA...WITH LOW PRESSURE CENTERS RIDING ALONG THE FRONT. THE AREAS OF LOW PRESSURE TOUCH OFF SHOWERS AND STORMS AS THEY MOVE THROUGH. SEVERE WEATHER IS VERY POSSIBLE THIS AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. WINDS IN EXCESS OF 65 MPH WILL BE POSSIBLE AS WELL AS HEAVY RAIN. SKYWARN SPOTTER ACTIVATION APPEARS LIKELY. && .SHORT TERM... (330 PM EDT THU AUG 23 2007) STORMS ARE ALREADY FIRING TO THE NORTH OF GRAND RAPIDS ON WHAT APPEARS TO BE A TAIL OF VORTICITY FROM EARLIER CONVECTION. IN ADDITION...SEVERE THUNDERSTORMS ARE PROGRESSING ENE FROM NORTHERN ILLINOIS. SIGNIFICANT DAMAGE/WINDS ARE NOTED IN THE LSR/S OUT OF THE CENTRAL ILLINOIS OFFICE (CHILSRILX)...WITH ESTIMATED 100 MPH WINDS AND SEMI TRUCKS BLOWN OVER. SIGNIFICANT WINDS...REMAIN LIKELY WITH THE ACTIVITY THIS AFTERNOON AND EVENING...ESPECIALLY THE CONVECTION MOVING TOWARD SOUTHWEST LOWER MICHIGAN OUT OF NORTHERN ILLINOIS. MEAN LAYER CAPE VALUES OVER SOUTHERN LOWER MICHIGAN ARE RISING TOWARD 2000 J/KG WITH LI/S DROPPING TO -6 C. ADDITIONAL STORMS WILL BE POSSIBLE TONIGHT IN THE WAKE OF THIS EVENING/S CONVECTION AS LOW LEVEL BOUNDARIES ABOUND. GFS HAS ANOTHER 850MB LLJ MAX DIRECTED AT SOUTHWEST LOWER MICHIGAN TOWARD 12Z...SO WE COULD HAVE ANOTHER ROUND LATE. FRIDAY AND FRIDAY NIGHT ANOTHER WAVE OF LOW PRESSURE MOVES ALONG THE FRONT WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. FORECAST AREA REMAINS IN A SLIGHT RISK FOR SEVERE STORMS IN THIS TIME FRAME. SATURDAY AND SATURDAY NIGHT SHOULD BE MUCH QUIETER...AS THE COLD FRONT SETTLES SOUTH OF THE AREA AND ALLOWS COOLER...DRIER AIR TO FILTER INTO THE REGION. && .LONG TERM... (254 PM EDT THU AUG 23 2007) DIDN/T MAKE WHOLESALE CHANGES TO THE GRIDS. DRY WX EXPECTED UNTIL TUESDAY WHEN THE NEXT FRONTAL BOUNDARY MOVES THROUGH. NEAR SEASONAL TEMPS EXPECTED. && .AVIATION...(254 AM EDT THU AUG 23 2007 ) VFR CONDITIONS THIS AFTERNOON WILL CHANGE DRASTICALLY AS SEVERE STORMS MOVE INTO THE CWA BY 23Z. MVFR/IFR CONDITIONS ARE POSSIBLE ALONG WITH STRONG WINDS WITH THESE STORMS. OVERNIGHT...MVFR VISIBILITIES EXPECTED WITH LINGERING SHOWERS. && .MARINE... (330 PM EDT THU AUG 23 2007) MAINTAINED THE SMALL CRAFT ADVISORY NORTH OF HOLLAND AS SOUTHWEST WINDS INCREASE THIS EVENING. STORMS THIS EVENING WILL LOCALLY INCREASE WIND AND WAVES AS WELL. && .HYDROLOGY... (330 PM EDT THU AUG 23 2007) ALL AREA RIVERS REMAIN HIGHER THAN NORMAL..BUT ARE FOR THE MOST PART WELL BELOW FLOOD STAGE. ADDITIONAL HEAVY RAIN IS EXPECTED TONIGHT THROUGH FRIDAY NIGHT. PRECIPTABLE WATER VALUES REMAIN IN EXCESS OF 2.00 INCHES INTO FRIDAY NIGHT...SO STORMS SHOULD BE EFFICIENT HEAVY RAIN PRODUCERS. THINKING IS NOW THAT WE WILL BE ABLE TO ABSORB A GOOD DEAL OF THE RAIN...BUT WE WILL BE MONITORING RIVER LEVELS AN AREAL FLOODING POTENTIAL AS WELL. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY NEARSHORE WATERS OF LAKE MI FROM HOLLAND TO MANISTEE FROM 8 PM TONIGHT THROUGH 10 AM FRIDAY. && SYNOPSIS: DUKE SHORT TERM: DUKE LONG TERM: 93 AVIATION: 93 MARINE: DUKE HYDROLOGY: DUKE
Hazardous weather outlook, Aug 23, 5:06 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED STORM AND SEICHE INFO NATIONAL WEATHER SERVICE GRAND RAPIDS MI 506 PM EDT THU AUG 23 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-240830- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 506 PM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT STORMS ARE EXPECTED TO SWEEP INTO SOUTHWEST LOWER MICHIGAN FROM SOUTHERN LAKE MICHIGAN BETWEEN 500 PM AND 600 PM. THE SQUALL LINE WILL THEN SWEEP ACROSS AREAS ALONG AND SOUTH OF INTERSTATE 96 THROUGH 900 PM. DAMAGING WINDS ARE A SIGNIFICANT THREAT. THESE STORMS HAVE A LONG HISTORY OF PRODUCING WIND DAMAGE ACROSS NORTHERN ILLINOIS. WIND GUSTS IN EXCESS OF 70 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS IN THE LINE. THE STORM PREDICTION CENTER CONTINUES TO HAVE MUCH OF THE AREA IN A MODERATE RISK FOR SEVERE WEATHER. GIVEN A SQUALL LINE OF THIS MAGNITUDE...A SEICHE ON THE SOUTHERN END OF LAKE MICHIGAN IS POSSIBLE. A SEICHE IS A SLOSHING OF WATER ACROSS THE LAKE IN THE WAKE OF THE STRONG WINDS. SIGNIFICANT RISES IN WATER LEVELS CAN OCCUR IN SHORT TIME SPANS. THIS WILL MAKE RIP CURRENTS MORE LIKELY LATER THIS EVENING...AS WELL AS MAKING QUICK WATER LEVEL RISES POSSIBLE. HEAVY RAIN WILL BE A SIGNIFICANT THREAT AS WELL WITH A TROPICAL AIRMASS IN PLACE. SOME HAIL IS POSSIBLE WITH THE STRONGEST STORMS...BUT MUCH OF IT SHOULD REMAIN BELOW SEVERE LEVELS. HEAT INDICES OF 95 TO 100 ARE EXPECTED THIS AFTERNOON AND EARLY EVENING...MAINLY SOUTH OF A LINE FROM MUSKEGON TO MOUNT PLEASANT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY NIGHT AS AN ACTIVE FRONTAL BOUNDARY REMAINS STALLED FROM MICHIGAN SOUTHWEST TO THE CENTRAL PLAINS. SEVERE WEATHER AND HEAVY RAINFALL WILL CONTINUE TO BE A THREAT. THE FRONTAL BOUNDARY WILL FINALLY MOVE SOUTHEAST OF THE AREA DURING THE DAY SATURDAY...AND A STRETCH OF DRY WEATHER WILL FOLLOW FOR SUNDAY THROUGH TUESDAY. THE NEXT CHANCE OF STORMS WILL RETURN TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE HIGHLY LIKELY LATER THIS AFTERNOON AND EVENING. LMZ844>849-240830- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 506 PM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT STORMS ARE EXPECTED TO SWEEP ACROSS SOUTHERN LAKE MICHIGAN BETWEEN 500 PM AND 600 PM. THE SQUALL LINE WILL THEN SWEEP ACROSS SOUTHERN LOWER MICHIGAN ALONG AND SOUTH OF INTERSTATE 96 THROUGH 900 PM. DAMAGING WINDS ARE A SIGNIFICANT THREAT WITH THIS LINE OF STORMS. THESE STORMS HAVE A LONG HISTORY OF PRODUCING WIND DAMAGE ACROSS NORTHERN ILLINOIS. WIND GUSTS IN EXCESS OF 70 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS IN THE LINE. THE STORM PREDICTION CENTER CONTINUES TO HAVE MUCH OF THE AREA IN A MODERATE RISK FOR SEVERE WEATHER. GIVEN A SQUALL LINE OF THIS MAGNITUDE...A SEICHE ON THE SOUTHERN END OF LAKE MICHIGAN IS POSSIBLE. A SEICHE IS A SLOSHING OF WATER ACROSS THE LAKE IN THE WAKE OF THE STRONG WINDS. SIGNIFICANT RISES IN WATER LEVELS CAN OCCUR IN SHORT TIME SPANS. THIS WILL MAKE RIP CURRENTS MORE LIKELY LATER THIS EVENING...AS WELL AS MAKING QUICK WATER LEVEL RISES POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY NIGHT AS AN ACTIVE FRONTAL BOUNDARY REMAINS STALLED FROM MICHIGAN SOUTHWEST TO THE CENTRAL PLAINS. SEVERE WEATHER AND HEAVY RAINFALL WILL CONTINUE TO BE A THREAT. THE FRONTAL BOUNDARY WILL FINALLY MOVE SOUTHEAST OF THE AREA DURING THE DAY SATURDAY...AND A STRETCH OF DRY WEATHER WILL FOLLOW FOR SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE HIGHLY LIKELY LATER THIS AFTERNOON AND EVENING. MEADE DUKE
In the hours before
Local storm report, Aug 23, 12:23 PM EDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1223 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 2 E BELDING 43.10N 85.19W
08/22/2007 E0.75 INCH IONIA MI PUBLIC
PENNY SIZE HAIL.
&&
BHOVINGLocal storm report, Aug 23, 3:10 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
310 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND DMG BELDING 43.10N 85.23W
08/22/2007 IONIA MI FIRE DEPT/RESCUE
DOZENS OF TREES REPORTED DOWN AROUND THE BELDING AREA.
&&
BHOVINGLocal storm report, Aug 23, 3:58 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
358 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FUNNEL CLOUD 2 W EDMORE 43.41N 85.08W
08/23/2007 MONTCALM MI TRAINED SPOTTER
SOME ROTATION WAS NOTED AROUND THE SIX LAKES AREA WEST OF
EDMORE.
&&
BHOVINGSpecial weather statement, Aug 23, 4:15 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 415 PM EDT THU AUG 23 2007 MIZ052-232045- GRATIOT- 415 PM EDT THU AUG 23 2007 ...SPECIAL WEATHER STATEMENT... AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF ALMA...MOVING EAST AT 35 MPH. FUNNEL CLOUDS...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE...ALMA AND ST. LOUIS. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4344 8482 4332 8480 4337 8451 4345 8455 93
Local storm report, Aug 23, 4:44 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
444 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TORNADO 5 NW VESTABURG 43.45N 84.98W
08/23/2007 MONTCALM MI COUNTY OFFICIAL
CONFIRMED TORNADO TOUCHDOWN NEAR THE INTERSECTION OF
VICTORYVILLE RD AND CUTLER. MINIMAL DAMAGE TO SHEDS WAS
REPORTED.
&&
BHOVINGLocal storm report, Aug 23, 5:54 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
554 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM MARINE TSTM WIND SOUTH HAVEN 42.40N 86.27W
08/23/2007 M69 MPH VAN BUREN MI OFFICIAL NWS OBS
REPORTED BY GLERL BUOY.
&&
BHOVINGThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 8:07 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon | 38 min |
| Aug 22, 8:31 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 44 min |
| Aug 22, 8:41 PM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 49 min |
| Aug 22, 8:50 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 40 min |
| Aug 22, 9:26 PM EDT | Severe Thunderstorm Warning | GRR | Ionia, Montcalm | 64 min |
| Aug 22, 9:33 PM EDT | Special Weather Statement | GRR | Clinton | 27 min |
| Aug 22, 9:48 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot | 72 min |
| Aug 23, 1:28 AM EDT | Special Weather Statement | GRR | Van Buren | 62 min |
| Aug 23, 2:19 AM EDT | Special Weather Statement | GRR | Kalamazoo | 56 min |
| Aug 23, 2:56 AM EDT | Special Weather Statement | GRR | Calhoun, Jackson | 64 min |
| Aug 23, 3:55 AM EDT | Severe Thunderstorm Warning | GRR | Jackson | 35 min |
| Aug 23, 4:04 AM EDT | Severe Thunderstorm Warning | GRR | Ingham | 41 min |
| Aug 23, 3:32 PM EDT | Tornado Warning | GRR | Isabella, Mecosta, Montcalm | 58 min |
| Aug 23, 4:15 PM EDT | Special Weather Statement | GRR | Gratiot | 30 min |
| Aug 23, 4:24 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot | 28 min |
| Aug 23, 4:30 PM EDT | Tornado Warning | GRR | Isabella | 30 min |
| Aug 23, 4:50 PM EDT | Special Marine Warning | GRR | 85 min | |
| Aug 23, 5:17 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kalamazoo, Van Buren | 88 min |
| Aug 23, 6:15 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Kent | 60 min |
| Aug 23, 6:27 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Eaton, Ionia | 67 min |
| Aug 23, 6:53 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Ingham, Jackson | 65 min |
| Aug 23, 7:11 PM EDT | Special Weather Statement | GRR | Gratiot, Montcalm | 64 min |
| Aug 23, 7:31 PM EDT | Special Marine Warning | GRR | 89 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.